MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 7053HP WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 7053HP WASHER/DISINFECTOR
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that following a completed cycle, an employee obtained a cut to their finger while retrieving an item from their amsco 7053hp washer/disinfector.The employee self-treated and continued working.
 
Additional Manufacturer Narrative
Through follow-up with user facility personnel, a steris account manager learned that an employee was removing flat pans sticking beside the washer's rack and the employee's hand became stuck between the rack and the door gasket.The employee proceeded to remove her hand subsequently causing her finger to obtain a cut from the interior metal edge.A steris service technician inspected the amsco 7053hp washer/disinfector and found no issues with the function or operation.A steris service technician inspected the amsco 7053hp washer/disinfector and found no issues with the function or operation.The technician returned the unit to service.The steris account manager stated that user facility personnel have a habit of placing flat pans beside the amsco 7053hp washer/disinfector's rack during the loading process which may cause difficulty during the unloading process.The operator manual states, "general loading guidelines: to properly clean items and to avoid personal injuries, always follow these general loading guidelines: (.) ensure no items stick out or hang out of rack.Always use a rack designed to handle appropriate type of items to be processed." the steris service technician counseled user facility personnel on the proper use and operation of the 7053hp washer/disinfector specifically the importance of following the general loading guidelines.No additional issues have been reported.

Brand Name
AMSCO 7053HP WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key17746930
Report Number9680353-2023-00033
Device Sequence Number5654082
Product Code MEC
UDI-Device Identifier00724995176662
UDI-Public00724995176662
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Initial Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown